Alert archive / New Mexico / Wind Advisories in 2023
Wind Advisory 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 23, 2023, 2:16 AM MDT for Chaves County, Lincoln County, New Mexico. It took effect at Mar 23, 2023, 12:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2023, 2:16 AM MDT (08:16 UTC)
- In effect from
- Mar 23, 2023, 12:00 PM MDT
- Expired
- Mar 23, 2023, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 120 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.3 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 2815 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
700 WWUS75 KABQ 230816 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 216 AM MDT Thu Mar 23 2023 NMZ226-239-240-231815- /O.NEW.KABQ.WI.Y.0030.230323T1800Z-230324T0100Z/ South Central Mountains-Eastern Lincoln County-Southwest Chaves County- 216 AM MDT Thu Mar 23 2023 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Eastern Lincoln County, South Central Mountains, and Southwest Chaves County. * WHEN...From Noon today to 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 11
3 follow-up statements
725 WWUS75 KABQ 231740 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1140 AM MDT Thu Mar 23 2023 NMZ226-239-240-240100- /O.CON.KABQ.WI.Y.0030.230323T1800Z-230324T0100Z/ South Central Mountains-Eastern Lincoln County-Southwest Chaves County- 1140 AM MDT Thu Mar 23 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Eastern Lincoln County, South Central Mountains, and Southwest Chaves County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 16
251 WWUS75 KABQ 231846 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1246 PM MDT Thu Mar 23 2023 NMZ238-240100- /O.EXA.KABQ.WI.Y.0030.000000T0000Z-230324T0100Z/ Chaves County Plains- 1246 PM MDT Thu Mar 23 2023 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Southwest winds 20 to 35 mph with gusts up to 50 mph. * WHERE...Chaves County Plains including Roswell. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Hazardous crosswinds will impact northwest-to-southeast oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ226-239-240-240100- /O.CON.KABQ.WI.Y.0030.000000T0000Z-230324T0100Z/ South Central Mountains-Eastern Lincoln County-Southwest Chaves County- 1246 PM MDT Thu Mar 23 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Eastern Lincoln County, South Central Mountains, and Southwest Chaves County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Hazardous crosswinds will impact northwest-to-southeast oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 44
988 WWUS75 KABQ 240038 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 638 PM MDT Thu Mar 23 2023 NMZ226-238>240-240145- /O.EXP.KABQ.WI.Y.0030.000000T0000Z-230324T0100Z/ South Central Mountains-Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 638 PM MDT Thu Mar 23 2023 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ 24
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 22, 11:07 PM MDT, 3 hours 9 minutes earlier.
Area forecast discussion, Mar 22, 11:07 PM MDT, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1107 PM MDT Wed Mar 22 2023 ...New AVIATION... .SYNOPSIS... Issued at 245 PM MDT Wed Mar 22 2023 Rain and high elevation snow showers will persist through the evening before diminishing across northern and western NM. Cooler temperatures are in store for tonight after the passage of a cold front. Below normal temperatures are expected for the remainder of the week and through the weekend as well. More showers are expected Friday across central and western NM, with windy conditions returning areawide. Breezy to windy conditions will plague much of the area this weekend as well with a few showers persisting across the Northern Mountains. && .SHORT TERM... (This evening through Thursday night) Issued at 245 PM MDT Wed Mar 22 2023 A shortwave trough ejecting northeastward across UT, CO, and WY will keep showers going through this evening over the northern mountains, where another 1 to 3 inches of snow is forecast. Will let the ongoing Winter Storm Warning continue, and it looks on track to expire at midnight tonight. Scattered to isolated rain and high terrain snow showers will return to some areas on Thursday, but only spotty accumulation will favor the mountains. Strong winds will weaken with sunset this evening as the low level flow decouples from the stronger flow aloft and the speed maximum aloft shifts northeast of the forecast area. The flow aloft will remain brisk over south central and eastern areas on Thursday, and another lee trough will develop east of the southern Rockies, returning breezy to windy conditions to the forecast there. The south central mountains may feel wind gusts up to 50 mph on Thursday, but will defer to the night shift to issue a Wind Advisory if it still looks needed, given a plethora of wind highlights already in effect for today. In the wake of a Pacific cold front that crosses this evening, and another Pacific cold front entering northwest NM Thursday afternoon, high temperatures on Thursday will generally fall a few to around 9 degrees from today's readings. && .LONG TERM... (Friday through Tuesday) Issued at 245 PM MDT Wed Mar 22 2023 Another weak upper level trough will cross the state on Friday. This will bring more showers to western and central NM. Snow levels will be between 5kft and 6kft, but amounts will be quite low as PWATs drop to about half of what they are today. Most areas will see snow amounts of less than one inch. By late afternoon, the trough axis will be near or just east of the NM/TX border. Strong west to northwest winds on the back side of the trough will mix down to the surface, allowing for surface winds to gust between 30 and 40 mph areawide, though localized areas could be a bit stronger. On Friday night, 700 mb winds will strengthen further, with areas along and east of the Central Mountain Chain increasing to between 50 and 60kts. With the loss of daytime mixing, these winds will be felt mostly across the high peaks as well as immediately east of the Central Mountain Chain with mountain wave activity. Thus, areas from Raton to Clines Corners could remain gusty, and may even see winds stronger than during the daytime period. Winds will decrease Saturday morning, and quieter conditions are expected for the rest of the day. Latest models guidance is not as bullish with QPF over the weekend across northern NM as additional disturbances pass north of the state. Of course, this may change back, but it does still look like temperatures will remain well below normal. High temperatures across western NM could be as much as 20 degrees below normal this weekend, while eastern NM will be around 10 degrees below normal. Breezy to windy conditions will exist, though in general, winds will not be as strong as Friday. Models are at odds with the strength and timing of a cold front early next week. At this time, the frontal passage, regardless of timing, looks dry. && .AVIATION... (06Z TAFS) Issued at 1103 PM MDT Wed Mar 22 2023 VFR conditions prevail and are forecast to persist, although patchy MVFR cigs may develop overnight across western NM and potentially impact KGUP and KFMN. Otherwise, gusty westerly winds are forecast Thursday afternoon with isolated showers, but a significant downtrend from today's. && .FIRE WEATHER... Issued at 245 PM MDT Wed Mar 22 2023 Strong winds will weaken this evening as surface winds decouple from the stronger flow aloft and the speed max aloft shifts northeast of NM, so will let the ongoing Red Flag Warning continue until it expires at 8 PM. Breezy to windy conditions will return along and east of the central mountain chain on Thursday as the flow aloft remains brisk and another lee trough develops there. There will probably be a few inches of additional snow accumulation this evening, then scattered to isolated rain and high terrain snow showers are forecast to return on Thursday, but any accumulation will be isolated and favor the mountains. Chances for rain and mountain snow will return mainly along and west of the central mountain chain Friday, then to northern areas Saturday night and Sunday. Accumulations look light Friday, but a few to 6 inches of snow will be possible over the northern mountains over the weekend. Northwest winds will become breezy to windy again on Friday, and humidities are forecast to fall below 15 percent across parts of the eastern plains resulting in near critical and localized critical RFTIs; however, only moderate fire danger possibly owing to greenup and well below normal high temperatures preclude the need for any fire weather highlights. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 26 46 25 47 / 10 20 10 40 Dulce........................... 20 43 13 43 / 30 20 0 60 Cuba............................ 21 43 22 42 / 20 20 10 70 Gallup.......................... 21 44 22 44 / 20 20 30 30 El Morro........................ 22 43 21 41 / 20 10 20 50 Grants.......................... 20 48 21 44 / 10 10 10 40 Quemado......................... 26 47 24 44 / 10 20 20 30 Magdalena....................... 35 53 28 48 / 20 20 0 20 Datil........................... 30 48 25 43 / 20 20 0 20 Reserve......................... 28 52 20 50 / 20 10 5 20 Glenwood........................ 37 55 32 53 / 10 5 0 20 Chama........................... 16 38 10 36 / 40 30 0 60 Los Alamos...................... 26 46 24 42 / 20 10 0 50 Pecos........................... 27 48 22 43 / 20 20 0 40 Cerro/Questa.................... 26 42 22 39 / 30 5 0 30 Red River....................... 18 37 11 34 / 40 20 0 40 Angel Fire...................... 19 40 8 35 / 50 20 5 40 Taos............................ 22 47 16 43 / 40 5 0 20 Mora............................ 26 48 20 43 / 20 10 0 20 Espanola........................ 29 53 25 50 / 20 5 0 30 Santa Fe........................ 28 48 24 43 / 20 20 0 50 Santa Fe Airport................ 27 51 23 47 / 20 10 0 40 Albuquerque Foothills........... 37 53 33 51 / 10 10 0 40 Albuquerque Heights............. 36 55 32 53 / 10 10 0 30 Albuquerque Valley.............. 36 57 29 54 / 10 10 0 30 Albuquerque West Mesa........... 35 55 31 53 / 10 10 0 30 Belen........................... 37 58 29 55 / 10 20 0 20 Bernalillo...................... 35 56 31 53 / 10 10 0 40 Bosque Farms.................... 34 57 28 55 / 10 10 0 20 Corrales........................ 34 56 31 53 / 10 10 0 40 Los Lunas....................... 35 57 30 55 / 10 10 0 20 Placitas........................ 34 52 30 49 / 20 10 0 50 Rio Rancho...................... 34 55 31 52 / 10 10 0 30 Socorro......................... 40 60 32 57 / 10 30 0 20 Sandia Park/Cedar Crest......... 30 47 27 44 / 20 20 0 50 Tijeras......................... 32 50 24 46 / 20 20 0 50 Edgewood........................ 30 50 22 46 / 10 20 0 40 Moriarty/Estancia............... 28 52 21 47 / 10 20 0 30 Clines Corners.................. 27 49 23 45 / 10 20 0 30 Mountainair..................... 33 52 24 47 / 10 30 0 20 Gran Quivira.................... 34 54 27 48 / 10 20 0 20 Carrizozo....................... 45 59 33 52 / 10 30 0 20 Ruidoso......................... 38 52 29 45 / 10 30 0 20 Capulin......................... 29 54 22 51 / 5 0 5 10 Raton........................... 28 57 21 52 / 5 0 0 10 Springer........................ 30 60 22 53 / 5 0 0 5 Las Vegas....................... 28 52 21 49 / 10 0 0 10 Clayton......................... 36 63 30 54 / 5 5 10 20 Roy............................. 36 59 27 53 / 5 5 5 5 Conchas......................... 42 65 30 60 / 0 10 5 5 Santa Rosa...................... 38 62 31 56 / 5 20 0 0 Tucumcari....................... 42 67 32 62 / 0 20 10 5 Clovis.......................... 42 69 34 60 / 0 10 5 5 Portales........................ 43 72 34 62 / 0 10 10 0 Fort Sumner..................... 41 68 33 60 / 0 20 5 0 Roswell......................... 47 73 37 66 / 0 5 0 5 Picacho......................... 45 66 31 57 / 0 10 0 5 Elk............................. 43 63 29 54 / 5 10 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until midnight MDT tonight for NMZ202-210- 211-213-214. && SHORT TERM...44 LONG TERM....34 AVIATION...11
In the hours before
Local storm report, Mar 22, 10:31 PM MDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1031 PM MDT WED MAR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM SNOW 7 E CHUPADERO 35.79N 105.80W
03/22/2023 E17.0 INCH SANTA FE NM PUBLIC
SANTA FE SKI AREA.
0950 AM SNOW 5 NW CHAMA 36.95N 106.65W
03/22/2023 E13.0 INCH RIO ARRIBA NM OTHER FEDERAL
CHAMITA SNOTEL - 8,383 FT.
1000 AM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
03/22/2023 E13.0 INCH RIO ARRIBA NM OTHER FEDERAL
HOPEWELL SNOTEL - 10,095 FT.
1004 AM SNOW 12 SSE COYOTE 36.01N 106.55W
03/22/2023 E13.0 INCH RIO ARRIBA NM OTHER FEDERAL
GARITA PEAK SNOTEL - 10,115 FT.
1042 AM SNOW 9 E CUBA 36.02N 106.80W
03/22/2023 E13.0 INCH RIO ARRIBA NM OTHER FEDERAL
VACAS LOCAS SNOTEL - 9,364 FT.
0557 AM SNOW 8 S RED RIVER 36.59N 105.45W
03/22/2023 E12.0 INCH TAOS NM PUBLIC
TAOS SKI VALLEY.
1019 AM SNOW 8 SW ROCIADA 35.76N 105.53W
03/22/2023 E12.0 INCH SAN MIGUEL NM OTHER FEDERAL
WESNER SPRINGS SNOTEL - 11,151 FT.
0948 AM SNOW 9 WSW BLUEWATER LAKE ST 35.23N 108.26W
03/22/2023 E12.0 INCH CIBOLA NM OTHER FEDERAL
RICE PARK SNOTEL - 8,497 FT.
0946 AM SNOW 5 SSW TOADLENA 36.17N 108.93W
03/22/2023 E11.0 INCH SAN JUAN NM OTHER FEDERAL
NAVAJO WHISKEY CREEK SNOTEL - 9,064 FT.
1002 AM SNOW 7 ESE CUBA 36.00N 106.83W
03/22/2023 E11.0 INCH RIO ARRIBA NM OTHER FEDERAL
SENORITA DIVIDE SNOTEL - 8,569 FT.
0800 AM SNOW 4 N BATTLESHIP ROCK 35.88N 106.65W
03/22/2023 M10.5 INCH SANDOVAL NM COCORAHS
COCORAHS STATION NM-SN-172 JEMEZ SPRINGS 7.9
NNE.
1017 AM SNOW 2 SSE SANTA FE SKI AREA 35.76N 105.78W
03/22/2023 E10.0 INCH SANTA FE NM OTHER FEDERAL
SANTA FE SNOTEL - 11,465 FT.
1020 AM SNOW 3 SSE HYDE MEMORIAL STA 35.70N 105.80W
03/22/2023 E9.0 INCH SANTA FE NM OTHER FEDERAL
ELK CABIN SNOTEL - 8,239 FT.
0700 AM SNOW 3 ENE ENSENADA 36.74N 106.48W
03/22/2023 M9.0 INCH RIO ARRIBA NM COCORAHS
COCORAHS STATION NM-RA-51 CHAMA 12.3 SSE.
1006 AM SNOW 1 NNE PAJARITO MOUNTAIN 35.91N 106.38W
03/22/2023 E9.0 INCH LOS ALAMOS NM OTHER FEDERAL
QUEMAZON SNOTEL - 9,507 FT.
1030 AM SNOW 1 SSW TAOS SKI VALLEY 36.58N 105.45W
03/22/2023 E8.0 INCH TAOS NM OTHER FEDERAL
TAOS POWDERHORN SNOTEL - 11,045 FT.
0958 AM SNOW 8 SSW SAN MIGUEL 36.87N 106.23W
03/22/2023 E8.0 INCH RIO ARRIBA NM OTHER FEDERAL
SAN ANTONIO SINK SNOTEL - 9,143 FT.
1001 AM SNOW 7 E CANJILON 36.50N 106.31W
03/22/2023 E8.0 INCH RIO ARRIBA NM OTHER FEDERAL
BATEMAN SNOTEL - 9,249 FT.
1009 AM SNOW 2 SE ENCHANTED FOREST X 36.68N 105.33W
03/22/2023 E8.0 INCH COLFAX NM OTHER FEDERAL
TAOS POWDERHORN SNOTEL - 11,045 FT.
0700 AM SNOW 1 WSW PONDEROSA PINES 34.98N 106.32W
03/22/2023 M6.6 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-324 PONDEROSA 1 WSW.
0900 AM SNOW SANDIA PARK 35.16N 106.37W
03/22/2023 M6.1 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-131 SANDIA PARK 0.5
S.
0556 AM SNOW 3 NW TRES RITOS 36.16N 105.55W
03/22/2023 E6.0 INCH TAOS NM PUBLIC
SIPAPU SKI AREA.
1013 AM SNOW 4 NNW TRES RITOS 36.18N 105.55W
03/22/2023 E6.0 INCH TAOS NM OTHER FEDERAL
GALLEGOS PEAK SNOTEL - 9,480 FT.
0800 AM SNOW 1 WSW SEDILLO 35.10N 106.31W
03/22/2023 M5.6 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-189 SEDILLO 1 WSW.
0800 AM SNOW 5 N LAMY 35.55N 105.86W
03/22/2023 M5.5 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-32 SANTA FE 10.4 SSE.
0700 AM SNOW 1 ESE SEDILLO 35.10N 106.28W
03/22/2023 M5.3 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-155 SEDILLO 1 ESE.
0700 AM SNOW 1 SSE SEDILLO 35.08N 106.29W
03/22/2023 M5.2 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-368 SEDILLO 1 S.
1015 AM SNOW 5 SSE LLANO LARGO 36.07N 105.63W
03/22/2023 E5.0 INCH TAOS NM OTHER FEDERAL
RIO SANTA BARBARA - 10,664 FT.
1011 AM SNOW 5 S CIMARRON CANYON STA 36.46N 105.17W
03/22/2023 E5.0 INCH COLFAX NM OTHER FEDERAL
TOLBY SNOTEL - 10,220 FT.
0700 AM SNOW 2 W PONDEROSA PINES 34.99N 106.34W
03/22/2023 M5.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-193 PONDEROSA 2 WNW.
0800 AM SNOW 3 SSW JEMEZ SPRINGS 35.74N 106.71W
03/22/2023 M4.8 INCH SANDOVAL NM COCORAHS
COCORAHS STATION NM-SN-163 JEMEZ SPRINGS 2.8
SSW.
0800 AM SNOW 3 ESE MIERA 34.95N 106.24W
03/22/2023 M4.5 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-299 MIERA 2 ESE.
0911 AM SNOW 5 N FENTON LAKE STATE P 35.95N 106.75W
03/22/2023 M4.0 INCH SANDOVAL NM CO-OP OBSERVER
0600 AM SNOW 2 SW MIERA 34.95N 106.31W
03/22/2023 M3.9 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-270 MIERA 2 SW.
0700 AM SNOW 1 NNW CEDAR CREST 35.11N 106.38W
03/22/2023 M3.8 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-273 CEDAR CREST 0.5
NNW.
0600 AM SNOW 2 NW EDGEWOOD 35.09N 106.22W
03/22/2023 M3.6 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-50 EDGEWOOD 2.7 W.
0758 AM SNOW 2 WSW EDGEWOOD 35.06N 106.23W
03/22/2023 M3.5 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-71 EDGEWOOD 3.7 WSW.
0500 AM SNOW 2 NNW EDGEWOOD 35.09N 106.21W
03/22/2023 M3.4 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-52 EDGEWOOD 2.1 WNW.
0700 AM SNOW TIJERAS 35.08N 106.37W
03/22/2023 M3.4 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-437 TIJERAS 0.4 SE.
0700 AM SNOW 3 N CHILILI 34.93N 106.23W
03/22/2023 M3.3 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-266 CHILILI 2 N.
0800 AM SNOW 1 WNW WHITE ROCK 35.82N 106.22W
03/22/2023 M3.1 INCH LOS ALAMOS NM COCORAHS
COCORAHS STATION NM-LA-7 LOS ALAMOS 6.1 SE.
0700 AM SNOW 2 W PONDEROSA PINES 34.98N 106.34W
03/22/2023 M3.1 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-233 PONDEROSA 2 W.
0844 AM SNOW CHAMA 36.89N 106.58W
03/22/2023 M3.0 INCH RIO ARRIBA NM TRAINED SPOTTER
0700 AM SNOW 4 E SAN ANTONITO 35.15N 106.28W
03/22/2023 M3.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-142 SANDIA PARK 3.7
ESE.
0700 AM SNOW 2 E GLORIETA 35.59N 105.73W
03/22/2023 M2.9 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-101 GLORIETA 2.4 E.
0630 AM SNOW 6 SSE SANTA FE 35.60N 105.93W
03/22/2023 M2.5 INCH SANTA FE NM CO-OP OBSERVER
CO-OP OBSERVER STATION SFEN5 SANTA FE SETON.
0700 AM SNOW PIETOWN 34.30N 108.14W
03/22/2023 M2.4 INCH CATRON NM COCORAHS
COCORAHS STATION NM-CT-19 PIE TOWN 0.1 WNW.
0700 AM SNOW 4 NNW LAMY 35.54N 105.90W
03/22/2023 M2.2 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-31 SANTA FE 10.3 SSE.
0400 PM SNOW EAGLE NEST 36.56N 105.26W
03/22/2023 M2.2 INCH COLFAX NM CO-OP OBSERVER
CO-OP OBSERVER STATION EGNN5 EAGLE NEST.
0700 AM SNOW 1 NW VIETNAM VETERANS M 36.45N 105.30W
03/22/2023 M2.1 INCH COLFAX NM COCORAHS
COCORAHS STATION NM-CL-21 ANGEL FIRE 4.1
NNW.
0700 AM SNOW ANGEL FIRE 36.39N 105.28W
03/22/2023 M2.1 INCH COLFAX NM COCORAHS
COCORAHS STATION NM-CL-6 ANGEL FIRE 0.2 SSE.
0600 AM SNOW 1 SW SAN ANTONITO 35.15N 106.36W
03/22/2023 M2.1 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-376 CEDAR CREST 3.0
NNE.
0800 AM SNOW 3 SSW CHAMITA 35.03N 106.11W
03/22/2023 M2.0 INCH TORRANCE NM COCORAHS
COCORAHS STATION NM-SF-195 EDGEWOOD 5.1 SE.
1007 AM SNOW 11 ENE AMALIA 36.98N 105.25W
03/22/2023 E2.0 INCH TAOS NM OTHER FEDERAL
NORTH COSTILLA SNOTEL - 10,598 FT.
0700 AM SNOW 1 SSW MADRID 35.40N 106.16W
03/22/2023 M2.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-127 MADRID 0.6 SSW.
0700 AM SNOW 3 N SEDILLO 35.14N 106.29W
03/22/2023 M2.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-311 SANDIA PARK 4.9
ESE.
0700 AM SNOW 4 NE SEDILLO 35.15N 106.25W
03/22/2023 M2.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-156 EDGEWOOD 6.3 NW.
0700 AM SNOW 2 SW AGUA FRIA 35.62N 106.04W
03/22/2023 M1.9 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-44 SANTA FE 7 SW.
0630 AM SNOW 1 N CANONES 35.70N 106.76W
03/22/2023 M1.9 INCH SANDOVAL NM COCORAHS
COCORAHS STATION NM-SN-89 JEMEZ PUEBLO 5.7
NNW.
0700 AM SNOW 1 ENE THOREAU 35.41N 108.21W
03/22/2023 M1.9 INCH MCKINLEY NM COCORAHS
COCORAHS STATION NM-MK-29 THOREAU 0.8 ENE.
0800 AM SNOW 4 ENE SANTA FE 35.70N 105.90W
03/22/2023 M1.8 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-76 SANTA FE 3.6 ENE.
0800 AM SNOW 2 SW AGUA FRIA 35.62N 106.06W
03/22/2023 M1.8 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-210 2 SW AGUA FRIA.
0800 AM SNOW 5 NNE PREWITT 35.44N 108.02W
03/22/2023 M1.8 INCH MCKINLEY NM COCORAHS
COCORAHS STATION NM-MK-24 PREWITT 5.5 NNE.
0800 AM SNOW 3 SE SEDILLO 35.07N 106.25W
03/22/2023 M1.8 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-332 EDGEWOOD 4.4 W.
0700 AM SNOW 1 SE GALLINA 36.23N 106.84W
03/22/2023 M1.6 INCH RIO ARRIBA NM COCORAHS
COCORAHS STATION NM-RA-64 GALLINA 2.0 W.
0700 AM SNOW 5 SSE SANTA FE 35.61N 105.91W
03/22/2023 M1.5 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-161 SANTA FE 5.5 SSE.
0700 AM SNOW 2 NE SANTA FE 35.70N 105.92W
03/22/2023 M1.5 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-156 SANTA FE 2.3 NE.
0700 AM SNOW 1 SW PECOS NATIONAL HIS 35.53N 105.70W
03/22/2023 M1.5 INCH SAN MIGUEL NM COCORAHS
COCORAHS STATION NM-SM-40 ROWE 2.7 NNW.
0700 AM SNOW 3 E LOS ALAMOS 35.90N 106.26W
03/22/2023 M1.5 INCH LOS ALAMOS NM COCORAHS
COCORAHS STATION NM-LA-20 LOS ALAMOS 1.4 E.
0800 AM SNOW 1 E WHITE ROCK 35.82N 106.20W
03/22/2023 M1.5 INCH LOS ALAMOS NM COCORAHS
COCORAHS STATION NM-LA-10 WHITE ROCK 1.5
NNE.
0700 AM SNOW AGUA FRIA 35.65N 106.02W
03/22/2023 M1.4 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-172 SANTA FE 4.1 WSW.
0700 AM SNOW 1 E SANTA FE 35.68N 105.94W
03/22/2023 M1.4 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-157 SANTA FE 0.7 E.
0700 AM SNOW 2 N SANTA FE 35.71N 105.95W
03/22/2023 M1.3 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-88 SANTA FE 2.4 N.
0730 AM SNOW 2 SE AGUA FRIA 35.63N 106.00W
03/22/2023 M1.3 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-171 SANTA FE 4.3 SW.
0800 AM SNOW 4 N AGUA FRIA 35.70N 106.01W
03/22/2023 M1.3 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-155 SANTA FE 3.6 WNW.
0700 AM SNOW 1 NE BLUEWATER 35.31N 108.10W
03/22/2023 M1.3 INCH MCKINLEY NM COCORAHS
COCORAHS STATION NM-MK-18 MILAN 14.4 NW.
0700 AM SNOW 1 WSW SANTA FE 35.67N 105.97W
03/22/2023 M1.2 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-13 SANTA FE 1.3 WSW.
0753 AM SNOW 1 ENE SANTA FE 35.68N 105.94W
03/22/2023 M1.2 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-20 SANTA FE 1.1 ENE.
0700 AM SNOW 5 NW LAMY 35.53N 105.94W
03/22/2023 M1.1 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-70 LAMY 5 NW.
0700 AM SNOW 2 SE MANZANO 34.62N 106.31W
03/22/2023 M1.0 INCH TORRANCE NM CO-OP OBSERVER
CO-OP OBSERVER STATION MTRN5 MOUNTAINAIR 8
NW.
0700 AM SNOW 3 ENE SANTA FE 35.70N 105.91W
03/22/2023 M1.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-178 SANTA FE 2.9 ENE.
0800 AM SNOW 3 WNW SANTA FE 35.70N 106.01W
03/22/2023 M1.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-110 SANTA FE 3.3 WNW.
0800 AM SNOW 1 S SANTA FE 35.67N 105.95W
03/22/2023 M1.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-114 SANTA FE 0.7 S.
0800 AM SNOW 1 WNW GALLUP 35.53N 108.75W
03/22/2023 M1.0 INCH MCKINLEY NM CO-OP OBSERVER
CO-OP OBSERVER STATION GLPN5 GALLUP 1 WNW.
0700 AM SNOW SANDIA HEIGHTS 35.18N 106.49W
03/22/2023 M1.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-236 SANDIA HEIGHTS
0.2 WNW.
&&The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 2:43 PM MDT | Winter Weather Advisory | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 31 hr |
Nearby
Wind Advisories in New Mexico, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.